Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Epigastric pain

hi i have epigastric pain about three weeks and i t stopped for two days but now i am feeling in whole body. sometimes have breathing problems and passing through urine feeling burning and coulor changes sometime please tell what it could be thank you
Asked On : Tue, 19 Apr 2011
Answers:  3 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You are probably having urinary tract infection which explains the burning micturition. Is there any blood in urine. The pain you experience is due to probable gastritis which can also cause breathlessness, nut to be safe better to get an ECG done to rule out heart problems which can also cause similar picture. Eat bland diet, less fat, more semisolid and cool. Drink plenty of water. Eat fresh fruits and green leafy vegetables. Better to get your urine tested at Urologist Clinic and if necessary get your stomach examined by endoscopy to look for ulcers.
Answered: Tue, 12 Jul 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. The pain could have been due to gastritis which gave you body disconfort and problems of breathlessness. But now you seem to be suffering from urinary tract infection. You can take tab norflox 500mg twice day for five days and tab panotprazole twice a day for five days. If symptoms persist you must visit a doctor to get your urine analysis done. Wish you good health.
Answered: Tue, 12 Jul 2011
I find this answer helpful
  User's Response
Burning urine indicates urine u start tab Norflox 400 bd for 10 days.u take plenty of clean water. Just maintain well hygene of urinary area.body pain may be due to fever ,so take tab Paracetamol 500 if feeling feverish?
Epigatric pain may be due to acidity. For breathing problem u must consult nearest Physician.
Answered: Wed, 20 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor